# SDR SIMA20130408007

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,872 hours, 30,023 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 14521688011
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND STRINGER 21 RIGHT BETWEEN FRAMES 12 AND 13 CORRODED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED COMPLETED IAW EO EM-53MR-2109.  LEVEL OF CORROSION NOT SPECIFIED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
